U.S. doctors online nowAsk doctors free
Malaysia
A 45-year-old male asked:

Why do diet pills and sugar blockers cause me heart palpitations and anxiety. these were prescribed by a doc. should i continue?

2 doctor answers5 doctors weighed in
Dr. Marvin Den
Internal Medicine 47 years experience
Stop: These pills are giving you side effects. Need to talk to the doctor who prescribed them. Till then and after a work-up you can decide how to proceed.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Seth Kunen
Clinical Psychology 47 years experience
Diet pills: You did not say what diet pills you are taking but many are similar to amphetamines, which can cause increased heart rate & blood pressure. Some people are very sensitive to amphetamines & need a smaller dose. Also, they are contraindicated in people w/ cardiac problems or who have a family history cardiac problems. Perhaps another doc can address the "sugar blockers" part of your question.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Gregg Friedman
A Verified Doctor commented
A US doctor answered Learn more
Gregg L. Friedman MD Agrees
Dec 25, 2012
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.